Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 4,     Winter 2006

 

PERIODIC BOUNDARY VALUE PROBLEMS
FOR NONLINEAR HIGHER ORDER
FUNCTIONAL DIFFERENCE EQUATIONS
YUJI LIU

Abstract. Sufficient conditions for the existence of at least one solution of periodic boundary value problems for nonlinear functional difference equation

                      

are established. We allow f to be at most linear, superlinear or sublinear in obtained results.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)